Alert archive / Tennessee / Tornado Warnings in 2011
Tornado Warning 38, NWS Morristown, TN
NWS Morristown, TN issued this tornado warning at Apr 27, 2011, 4:56 PM EDT for 4 counties in Tennessee. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2011, 4:56 PM EDT (20:56 UTC)
- Expired
- Apr 27, 2011, 5:45 PM EDT
- In force
- 49 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
Counties Blount County, TN, Knox County, TN, Loudon County, TN, Sevier County, TN
The radar
The Knoxville radar (KMRX), 67 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 11:27 AM EDT | Tornado Watch | SPC | 6 hr |
| Apr 27, 4:36 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.9 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 714 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -84 m²/s²
- 0-3 km storm-relative helicity
- -38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
957
WFUS54 KMRX 272056
TORMRX
TNC009-093-105-155-272145-
/O.NEW.KMRX.TO.W.0038.110427T2056Z-110427T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
456 PM EDT WED APR 27 2011
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* TORNADO WARNING FOR...
BLOUNT COUNTY IN EAST TENNESSEE...
KNOX COUNTY IN EAST TENNESSEE...
LOUDON COUNTY IN EAST TENNESSEE...
SEVIER COUNTY IN EAST TENNESSEE...
* UNTIL 545 PM EDT
* AT 450 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
MADISONVILLE. DOPPLER RADAR SHOWED THIS TORNADO MOVING NORTHEAST AT
65 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
MARYVILLE...ALCOA...KNOXVILLE...GATLINBURG...SEVIERVILLE...EAGLETON
VILLAGE...PIGEON FORGE...GREENBACK...TALASSEE...FRIENDSVILLE...
CLOVER HILL...HAPPY VALLEY...CADES COVE...WALLAND...BEARDEN...
WILDWOOD...TOWNSEND...LAKE FOREST...WEARS VALLEY AND ELKMONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM EDT WEDNESDAY
AFTERNOON FOR SOUTHWEST NORTH CAROLINA AND EAST TENNESSEE.
&&
LAT...LON 3552 8401 3553 8399 3556 8400 3554 8408
3559 8411 3558 8413 3562 8420 3562 8425
3567 8434 3617 8384 3616 8376 3610 8370
3604 8368 3604 8364 3571 8333
TIME...MOT...LOC 2056Z 233DEG 55KT 3559 8422
$$
DH1 follow-up statement
159
WWUS54 KMRX 272137
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
537 PM EDT WED APR 27 2011
TNC009-093-105-155-272145-
/O.CON.KMRX.TO.W.0038.000000T0000Z-110427T2145Z/
LOUDON TN-KNOX TN-SEVIER TN-BLOUNT TN-
537 PM EDT WED APR 27 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR BLOUNT...
SEVIER...KNOX AND LOUDON COUNTIES...
AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A POSSIBLE TORNADO. THIS TORNADO WAS LOCATED NEAR
SEYMOUR...OR 10 MILES SOUTHWEST OF SEVIERVILLE...MOVING NORTHEAST AT
65 MPH. ANOTHER STORM WITH A POSSIBLE TORNADO WAS LOCATED NEAR
GREENBACK.
LOCATIONS IN THE WARNING INCLUDE...
GATLINBURG...SEVIERVILLE...PIGEON FORGE...MALONEYVILLE...MCMAHAN...
MASCOT...KODAK...HARRISBURG AND PITTMAN CENTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
&&
LAT...LON 3552 8401 3553 8399 3556 8400 3554 8408
3559 8411 3558 8413 3562 8420 3562 8425
3567 8434 3617 8384 3616 8376 3610 8370
3604 8368 3604 8364 3571 8333
TIME...MOT...LOC 2136Z 233DEG 55KT 3586 8365
$$
TDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this tornado warning went out at Apr 27, 2:24 PM EDT, 2 hours 32 minutes earlier.
Area forecast discussion, Apr 27, 2:24 PM EDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
224 PM EDT WED APR 27 2011
.SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...
THREAT OF SEVERE WEATHER REMAINS HIGH OVER PORTIONS OF THE AREA.
MESOANALYSIS INDICATES THE BEST INSTABILITY IS LOCATED ACROSS AL/MS.
AS A SURFACE LOW TRANSLATES FROM AR TO IN THIS EVENING...THIS AREA
OF INSTABILITY IS EXPECTED TO LIFT NORTHEAST AS WELL. THE POSITION
OF THE JET EXIT REGION OVER THE CUMBERLAND PLATEAU WILL FURTHER
ENHANCE LIFT. THIS WILL BRING ANOTHER ROUND OF STORMS TO THE AREA
THIS EVENING. LOW LEVEL SHEAR WILL REMAIN FAVORABLE FOR SOME TORNADO
POTENTIAL...ALONG WITH DAMAGING STRAIGHT-LINE WINDS AND LARGE HAIL.
ESTIMATE THE TIMING OF THIS NEXT ROUND WILL BE 23Z-06Z.
SURFACE WIND OBSERVATIONS IN THE MOUNTAINS HAVE BEEN IN THE UPPER
END OF WIND ADVISORY CRITERIA. MODELS SHOW A 50-60 KT SOUTHERLY LOW
LEVEL JET WILL BE IN PLACE THIS EVENING...SO A HIGH WIND WARNING
WILL BE ISSUED FOR THE MOUNTAINS OF TN. WILL ALSO EXTEND THE WIND
ADVISORY FOR THE REST OF THE AREA TO 06Z. WINDS SHOULD DROP OFF
WITH FROPA ONCE WINDS TURN MORE WESTERLY AFTER 06Z.
A GOOD PUSH OF COLD AIR FOLLOWS THE FRONT TOMORROW. AFTER SOME
MORNING CLOUDS...WE SHOULD SEE MOSTLY SUNNY SKIES BY AFTERNOON.
TEMPS WILL BE BELOW NORMAL...WITH HIGHS IN THE 60S TO LOWER 70S. THE
PASSAGE OF AN UPPER TROUGH THURSDAY NIGHT/FRIDAY MORNING WILL BRING
A LOW TO SLIGHT CHANCE OF SHOWERS...AND KEEP TEMPS BELOW NORMAL FOR
FRIDAY. OVERNIGHT LOWS WILL DROP INTO THE 40S THURSDAY NIGHT AND
FRIDAY NIGHT.
.LONG TERM (SATURDAY THROUGH WEDNESDAY)...
HIGH PRESSURE IN CONTROL EARLY IN THE EXTENDED FOR QUIET WEATHER
THIS WEEKEND. A COLD FRONT MOVES THROUGH AROUND THE MONDAY TIME
FRAME FOR OUR BEST CHANCE OF CONVECTION DURING THE EXTENDED. THE
FRONT SLOWS DOWN TO OUR EAST AND WILL KEEP A FEW ISOLATED SHOWERS
OVER EASTERN ZONES INTO TUESDAY. HIGH PRESSURE BUILDS BACK IN FOR
WEDNESDAY. FOR TEMPS...GUIDANCE NUMBERS LOOK GOOD AND STAYED CLOSE.
&&
.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN 56 72 47 76 48 / 100 0 10 0 0
KNOXVILLE MCGHEE TYSON AIRPORT, TN 58 69 47 71 45 / 100 10 10 0 0
OAK RIDGE, TN 56 70 47 71 46 / 100 10 10 0 0
TRI CITIES AIRPORT, TN 59 68 43 68 42 / 100 10 20 20 0
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY UNTIL 2 AM EDT THURSDAY FOR THE FOLLOWING ZONES:
CHEROKEE...CLAY.
TN...HIGH WIND WARNING UNTIL 2 AM EDT THURSDAY FOR THE FOLLOWING
ZONES: BLOUNT SMOKY MOUNTAINS...COCKE SMOKY MOUNTAINS...
JOHNSON...SEVIER SMOKY MOUNTAINS...SOUTHEAST CARTER...
SOUTHEAST GREENE...SOUTHEAST MONROE...UNICOI.
WIND ADVISORY UNTIL 3 PM EDT THIS AFTERNOON FOR THE FOLLOWING
ZONES: BLOUNT SMOKY MOUNTAINS...COCKE SMOKY MOUNTAINS...
JOHNSON...SEVIER SMOKY MOUNTAINS...SOUTHEAST CARTER...
SOUTHEAST GREENE...SOUTHEAST MONROE...UNICOI.
WIND ADVISORY UNTIL 2 AM EDT /1 AM CDT/ THURSDAY FOR THE
FOLLOWING ZONES: ANDERSON...BLEDSOE...BRADLEY...CAMPBELL...
CLAIBORNE...EAST POLK...GRAINGER...HAMBLEN...HAMILTON...
HANCOCK...HAWKINS...JEFFERSON...KNOX...LOUDON...MARION...
MCMINN...MEIGS...MORGAN...NW BLOUNT...NORTH SEVIER...
NORTHWEST CARTER...NORTHWEST COCKE...NORTHWEST GREENE...
NORTHWEST MONROE...RHEA...ROANE...SCOTT TN...SEQUATCHIE...
SULLIVAN...UNION...WASHINGTON TN...WEST POLK.
VA...WIND ADVISORY UNTIL 2 AM EDT THURSDAY FOR THE FOLLOWING ZONES:
LEE...RUSSELL...SCOTT...WASHINGTON...WISE.
&&
DGS/MJBHazardous weather outlook, Apr 27, 4:55 AM EDT, 12 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 455 AM EDT WED APR 27 2011 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-280900- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 455 AM EDT WED APR 27 2011 /355 AM CDT WED APR 27 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT A STRONG COLD FRONT WITH A STRONG WIND FIELD WILL MOVE ACROSS THE TENNESSEE RIVER VALLEY TODAY...BRINGING THE POTENTIAL FOR A SIGNIFICANT OUTBREAK OF SEVERE THUNDERSTORMS BY THIS AFTERNOON AND EVENING. THERE WILL BE THE POTENTIAL FOR WIDESPREAD DAMAGING WINDS...VERY LARGE HAIL...HEAVY RAINFALL...AND TORNADOES. IN ADDITION...THERE WILL BE THE POTENTIAL FOR STRONG AND LONG-TRACK TORNADOES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. GH
In the hours before
Local storm report, Apr 27, 3:51 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
351 PM EDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM TSTM WND DMG CLEVELAND 35.18N 84.87W
04/27/2011 BRADLEY TN LAW ENFORCEMENT
ROOF BLOWN OFF HOME ON OVERBROOK CIRCLE.
&&Local storm report, Apr 27, 3:53 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
353 PM EDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM TSTM WND DMG CLEVELAND 35.07N 82.53W
04/27/2011 GREENVILLE SC LAW ENFORCEMENT
DAMAGE TO APARTMENTS ON CROWN COLONY DRIVE.
&&Local storm report, Apr 27, 3:58 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
358 PM EDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM FUNNEL CLOUD MADISONVILLE 35.52N 84.36W
04/27/2011 MONROE TN LAW ENFORCEMENT
&&Local storm report, Apr 27, 4:11 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MORRISTOWN TN
411 PM EDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM TORNADO 5 NNW CLEVELAND 35.24N 84.90W
04/27/2011 F2 BRADLEY TN EMERGENCY MNGR
*** 1 INJ *** EF2 TORNADO TOUCHDOWN ON MT ZION RD. 3
MOBILE HOMES DESTROYED. 2 MILE PATH LENGTH. PATH WIDTH
FROM 200 TO 300 YARDS WIDE. MAX WINDS 120 MPH.
&&Local storm report, Apr 27, 4:26 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
426 PM EDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 AM HAIL RICEVILLE 35.38N 84.70W
04/27/2011 E1.75 INCH MCMINN TN AMATEUR RADIO
&&Local storm report, Apr 27, 4:46 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
446 PM EDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG ENGLEWOOD 35.42N 84.49W
04/27/2011 MCMINN TN AMATEUR RADIO
TREES AND POWER LINES DOWN ON HWY 165.
&&The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 7:38 AM EDT | Severe Thunderstorm Warning | MRX | Marion, Sequatchie | 52 min |
| Apr 27, 8:16 AM EDT | Severe Thunderstorm Warning | MRX | Bledsoe | 44 min |
| Apr 27, 8:25 AM EDT | Severe Thunderstorm Warning | MRX | Hamilton, Marion, Sequatchie | 65 min |
| Apr 27, 8:37 AM EDT | Tornado Warning | MRX | Bradley, Hamilton, Marion | 53 min |
| Apr 27, 8:49 AM EDT | Severe Thunderstorm Warning | MRX | Anderson, Bledsoe, Campbell, Morgan, Roane, Scott | 56 min |
| Apr 27, 9:14 AM EDT | Tornado Warning | MRX | Hamilton | 46 min |
| Apr 27, 9:15 AM EDT | Tornado Warning | MRX | Scott | 30 min |
| Apr 27, 9:20 AM EDT | Severe Thunderstorm Warning | MRX | Bradley, Polk | 40 min |
| Apr 27, 9:33 AM EDT | Tornado Warning | MRX | Meigs, Rhea | 42 min |
| Apr 27, 9:39 AM EDT | Severe Thunderstorm Warning | MRX | McMinn, Monroe | 66 min |
| Apr 27, 9:51 AM EDT | Severe Thunderstorm Warning | MRX | Anderson, Blount, Campbell, Grainger, Jefferson, Knox and 6 more | 54 min |
| Apr 27, 9:56 AM EDT | Tornado Warning | MRX | McMinn | 49 min |
| Apr 27, 10:10 AM EDT | Tornado Warning | MRX | Loudon, Meigs, Roane | 50 min |
| Apr 27, 10:23 AM EDT | Tornado Warning | MRX | McMinn, Monroe | 22 min |
| Apr 27, 10:47 AM EDT | Tornado Warning | MRX | Anderson, Knox | 18 min |
| Apr 27, 1:25 PM EDT | Tornado Warning | MRX | Marion | 65 min |
| Apr 27, 2:01 PM EDT | Severe Thunderstorm Warning | MRX | Sequatchie | 44 min |
| Apr 27, 2:10 PM EDT | Tornado Warning | MRX | Sequatchie | 50 min |
| Apr 27, 2:23 PM EDT | Tornado Warning | MRX | Bledsoe, Rhea | 52 min |
| Apr 27, 2:27 PM EDT | Tornado Warning | MRX | Hamilton, Marion | 48 min |
| Apr 27, 2:56 PM EDT | Tornado Warning | MRX | Bradley, Polk | 64 min |
| Apr 27, 3:04 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Loudon, McMinn, Meigs, Monroe, Morgan and 2 more | 56 min |
| Apr 27, 3:07 PM EDT | High Wind Warning | MRX | Blount, Carter, Cocke, Greene, Johnson, Monroe and 2 more | 11 hr |
| Apr 27, 3:11 PM EDT | Tornado Warning | MRX | McMinn, Meigs | 49 min |
| Apr 27, 3:24 PM EDT | Severe Thunderstorm Warning | MRX | Hamilton | 36 min |
| Apr 27, 3:38 PM EDT | Tornado Warning | MRX | Anderson, Blount, Knox, Loudon, Morgan, Roane | 52 min |
| Apr 27, 3:43 PM EDT | Tornado Warning | MRX | Loudon, McMinn, Monroe | 47 min |
| Apr 27, 3:53 PM EDT | Areal Flood Advisory | MRX | Bradley, Hamilton | 3 hr |
| Apr 27, 4:00 PM EDT | Tornado Warning | MRX | Bradley, Hamilton, McMinn, Meigs, Polk | 60 min |
| Apr 27, 4:09 PM EDT | Tornado Warning | MRX | Blount, Knox, Loudon, Monroe, Sevier | 51 min |
| Apr 27, 4:25 PM EDT | Tornado Warning | MRX | McMinn, Monroe, Polk | 65 min |
| Apr 27, 4:39 PM EDT | Areal Flood Advisory | MRX | Blount, Bradley, Knox, Loudon, McMinn, Meigs and 3 more | 3 hr |
| Apr 27, 4:51 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Jefferson, Sevier | 54 min |
| Apr 27, 5:16 PM EDT | Tornado Warning | MRX | Hamilton, Marion, Sequatchie | 59 min |
| Apr 27, 5:18 PM EDT | Severe Thunderstorm Warning | MRX | Campbell, Morgan, Scott | 42 min |
| Apr 27, 5:29 PM EDT | Tornado Warning | MRX | Blount, Loudon, Monroe | 16 min |
| Apr 27, 5:38 PM EDT | Tornado Warning | MRX | Campbell, Scott | 37 min |
| Apr 27, 5:45 PM EDT | Tornado Warning | MRX | Anderson, Blount, Knox, Loudon, Sevier | 32 min |
| Apr 27, 5:48 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Grainger, Greene, Hamblen, Hancock, Hawkins and 2 more | 57 min |
| Apr 27, 5:59 PM EDT | Tornado Warning | MRX | Campbell, Claiborne, Morgan, Scott | 61 min |
| Apr 27, 6:01 PM EDT | Tornado Warning | MRX | Bradley, Hamilton | 59 min |
| Apr 27, 6:14 PM EDT | Tornado Warning | MRX | Marion | 61 min |
| Apr 27, 6:39 PM EDT | Tornado Warning | MRX | Bradley, McMinn, Monroe, Polk | 66 min |
| Apr 27, 6:40 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Hawkins, Sullivan, Washington | 50 min |
| Apr 27, 6:43 PM EDT | Tornado Warning | MRX | Hamilton, Marion, Sequatchie | 62 min |
| Apr 27, 6:52 PM EDT | Tornado Warning | MRX | Bledsoe, Rhea | 53 min |
| Apr 27, 6:57 PM EDT | Flash Flood Warning | MRX | Bradley, Hamilton, McMinn, Monroe | 3 hr |
| Apr 27, 7:01 PM EDT | Tornado Warning | MRX | Campbell, Claiborne, Hancock | 44 min |
| Apr 27, 7:01 PM EDT | Tornado Warning | MRX | Bradley, Hamilton, Meigs | 59 min |
| Apr 27, 7:06 PM EDT | Tornado Warning | MRX | Blount, Knox, Monroe, Polk | 54 min |
| Apr 27, 7:13 PM EDT | Flash Flood Warning | MRX | Campbell, Morgan, Scott | 3 hr |
| Apr 27, 7:21 PM EDT | Tornado Warning | MRX | Blount, Bradley, Knox, Loudon, McMinn, Meigs and 3 more | 39 min |
| Apr 27, 7:43 PM EDT | Tornado Warning | MRX | Bledsoe, Hamilton, Rhea, Sequatchie | 62 min |
| Apr 27, 7:49 PM EDT | Tornado Warning | MRX | Blount, Cocke, Hamblen, Jefferson, Knox, Sevier | 41 min |
| Apr 27, 7:53 PM EDT | Flash Flood Warning | MRX | Bledsoe, Marion, Sequatchie | 3 hr |
| Apr 27, 7:54 PM EDT | Tornado Warning | MRX | Anderson, Blount, Claiborne, Grainger, Hamblen, Jefferson and 6 more | 51 min |
Nearby
Tornado Warnings in Tennessee, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.